# SDR ASAA2023072645446

- Difficulty date: July 26, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,935 hours, 12,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725249500900
- Condition: Damaged
- Location: Rt Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING RH WING FUEL PANEL 640KB OPENING FASTENER HOLES 4 EACH ELONGATED GROUNDED - YES. REAMED HOLES TRUE AND ROUND, FINAL HOLE SIZES #603= .343, #624= .421, #622= .4375, #615 = .4375, HFEC AND OPEN HOLE AND DVI NO DEFECTS NOTED, COLD WORKED HOLES, FABRICATED AND INSTALLED REPAIR BUSHINGS, RESTORED COATINGS REF ASA EA A320-57EA-01909 REV 00 THIS IS A CAT B REPAIR POST REPAIR INSPECTION THRESHOLD 30800 FC 58000 FH WHICHEVER OCCERS FIRST INTERVAL 3300FC 6600FH WHICHEVER OCCURS FIRST  METHOD GVI WITH FUEL PANEL (DOOR) IN PLACE
